# SDR MASA97035

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42YV
- Make and model: Beech 1900D
- Aircraft serial: UE42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Leaking
- Location: Rt Mlg
- Part time: 9,030 hours
- Component: 114810000608
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TEX/DEN - FLT 7601 - AFTER DEPARTURE FROM TEX UPON GEAR RETRACTION, THE GEAR UNSAFE LIGHT ILLUMINATED AND THE 3 GREEN EXTINGUISHED.  THE CREW CYCLED THE GEAR AND THE NOSE INDICATION REMAINED ILLUMINATED.  THE CREW PUMPED THE GEAR DOWN AND THE 3 GREEN ILLUMINATED SHOWING THE GEAR DOWN AND LOCKED.  THE CREW IN COORDINATION WITH MAINTENANCE CONTROL DIVERTED TO FMN FOR MAINTENANCE.  MAINTENANCE FOUND THE RT SIDE ACTUATOR LEAKING HEAVILY AND REPLACED THE ACTUATOR, OPS CHK GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
